Alert archive / Arkansas / Flash Flood Warnings in 2016
Flash Flood Warning 25, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Mar 30, 2016, 8:27 PM CDT for 11 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2016, 8:27 PM CDT (01:27 UTC)
- Expired
- Mar 30, 2016, 11:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cleburne County, AR, Faulkner County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Lonoke County, AR, Pulaski County, AR, Sharp County, AR, Stone County, AR, Van Buren County, AR, White County, AR
The radar
The Little Rock radar (KLZK), 110 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
157
WGUS54 KLZK 310127
FFWLZK
ARC023-045-063-065-067-085-119-135-137-141-145-310430-
/O.NEW.KLZK.FF.W.0025.160331T0127Z-160331T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
827 PM CDT WED MAR 30 2016
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS...
NORTHEASTERN PULASKI COUNTY IN CENTRAL ARKANSAS...
CENTRAL JACKSON COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN LONOKE COUNTY IN CENTRAL ARKANSAS...
INDEPENDENCE COUNTY IN NORTH CENTRAL ARKANSAS...
FAULKNER COUNTY IN CENTRAL ARKANSAS...
SOUTHEASTERN IZARD COUNTY IN NORTH CENTRAL ARKANSAS...
WHITE COUNTY IN CENTRAL ARKANSAS...
SOUTHERN SHARP COUNTY IN NORTH CENTRAL ARKANSAS...
CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS...
SOUTHEASTERN STONE COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 1130 PM CDT
* AT 824 PM CDT...DOPPLER RADAR INDICATED SEVERAL ROUNDS OF
THUNDERSTORMS HAVE PRODUCED HEAVY RAIN ACROSS THE WARNED AREA.
OVER THREE TO FOUR INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS
ONGOING AND WILL CONTINUE FOR SEVERAL HOURS...WITH ADDITIONAL
RAINFALL EXPECTED. NUMEROUS ROADWAYS HAVE BECOME IMPASSABLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NORTH LITTLE ROCK... SHERWOOD... JACKSONVILLE...
CABOT... SEARCY... BATESVILLE...
HEBER SPRINGS... FAIRFIELD BAY... LITTLE ROCK AFB...
BEEBE... GREENBRIER... WARD...
VILONIA... BALD KNOB... AUSTIN IN LONOKE
COU...
JUDSONIA... CAVE CITY... KENSETT...
NEWARK... HIGHLAND IN SHARP CO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3627 9151 3612 9135 3589 9136 3589 9113
3470 9208 3530 9249 3538 9248
$$
224What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 6:38 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Mar 30, 6:38 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 638 PM CDT WED MAR 30 2016 .DISCUSSION... UPDATED TO INCLUDE THE 00Z AVIATION DISCUSSION. HAVE ALSO UPDATED FORECAST TO EXPAND THE TOR WATCH #60 FURTHER NORTH AND EAST. && .AVIATION... SCATTERED SHRA/TSRA ONGOING ACROSS THE AREA...WITH SIGNIFICANT DECREASE IN FLIGHT CONDITIONS. SOME STRONG TO SVR STORMS COULD BE SEEN AS WELL. WILL NOT EXPECT WIDESPREAD IMPROVEMENTS UNTIL THE FRONTAL PASSAGE ON THU AFTERNOON/EVENING. && .PREV DISCUSSION... /ISSUED 259 PM CDT WED MAR 30 2016/ DISCUSSION... MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF CONVECTION...WITH HEAVY RAIN AND SEVERE POTENTIAL IN THE FIRST 36 HOURS. FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY MORNING. AFTERNOON CONVECTION HAS INCREASED OVER AR...WITH SEVERAL REPORTS OF SMALL HAIL AND HEAVY RAIN. UPPER LEVEL LIFT AND LOW LEVEL JET...AS WELL HAS HIGH PRECIP WATER VALUE AIR...HAS MOVED INTO AR...AND WIDE SPREAD CONVECTION HAS DEVELOPED. FORECAST WILL HAVE A HIGH PERCENT OF RAIN. ALSO SOME STRONG TO SEVERE STORMS ARE EXPECTED...AND CURRENT TORNADO WATCH IS IN EFFECT OVER SW AR UNTIL 10 PM. THE UPPER LOW WAS OVER THE WESTERN PLAINS...WITH A STRONG SW UPPER FLOW INTO THE SOUTHERN PLAINS. SPC DAY ONE HAS ENHANCED AND SLIGHT RISK OVER ALL OF AR. SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT FORECAST THIS AFTERNOON TO TONIGHT WILL HAVE A HIGH CHANCE OF RAIN AND THUNDERSTORMS...WITH HEAVY RAIN AND ISOLATED SEVERE POTENTIAL. CURRENT CLOUDS AND RAIN OVER AR SHOULD HOLD INSTABILITY AT BAY...AND SEVERE STORM THREAT MAY BE HELD DOWN A BIT. A VEERING PROFILE REMAINS OVER AR...ESPECIALLY IN THE EAST...AND AN ISOLATED TORNADO THREAT WILL REMAIN STILL DO EXPECTED SOME FLASH FLOODING WITH STORMS DUE TO HIGH WATER CONTENT. THE COLD FRONT WILL NOT MOVE THROUGH AR UNTIL THURSDAY AFTERNOON...AND EVEN A LOWER CHANCE OF RAIN WILL BE HELD AFTER FRONT UNTIL THE DRIER AND COOLER AIR MASS FILTERS IN OVER THE REGION. TEMPS WILL BE AROUND NORMAL VALUES...COOLING A BIT BEHIND THE FRONT. LONG TERM...FRIDAY THROUGH WEDNESDAY COMPARATIVELY QUIET LONG TERM...AS SUCH HAVE MADE VERY LITTLE IN THE WAY OF SIGNIFICANT CHANGES TO THE ONGOING FORECAST. LONG TERM BEGINS WITH AN UPPER TROUGH SWINGING THROUGH COMBINED WITH NORTHERLY SURFACE FLOW RESULTING IN BELOW NORMAL TEMPERATURES FOR THE WEEKEND. TEMPERATURES WILL REBOUND FOR THE BEGINNING OF NEXT WEEK. THE NEXT COLD FRONT WILL PASS THROUGH THE STATE MONDAY NIGHT...AT THIS POINT HAVE MAINTAINED A DRY FORECAST AS MOISTURE REMAINS LACKING. DID GO AND INCLUDE POPS WITH THE NEXT FRONT WEDNESDAY...AS MOISTURE RETURN WILL BE A BIT BETTER. HOWEVER DIFFERENCES STILL EXIST WITH THE MODELS AND ONLY WENT WITH SLIGHT CHANCE POPS AT THIS TIME && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 60 75 45 65 / 90 30 10 10 CAMDEN AR 63 78 49 69 / 90 50 10 10 HARRISON AR 58 71 40 60 / 60 10 0 10 HOT SPRINGS AR 62 76 46 66 / 90 30 10 0 LITTLE ROCK AR 62 77 47 67 / 90 40 10 0 MONTICELLO AR 64 78 51 69 / 100 70 30 0 MOUNT IDA AR 62 75 44 64 / 80 20 0 10 MOUNTAIN HOME AR 59 75 42 63 / 80 10 0 10 NEWPORT AR 61 76 45 66 / 100 30 10 0 PINE BLUFF AR 63 78 49 67 / 100 50 20 0 RUSSELLVILLE AR 61 76 44 65 / 80 20 0 10 SEARCY AR 62 76 45 66 / 90 30 10 0 STUTTGART AR 62 77 47 67 / 100 50 20 0 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-GRANT-HOT SPRING- JEFFERSON-LINCOLN-MONROE-OUACHITA-PIKE. && AVIATION...62
Hazardous weather outlook, Mar 30, 3:45 PM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 345 PM CDT WED MAR 30 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311015- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 345 PM CDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS EVENING AND TONIGHT A STORM SYSTEM WILL MOVE ACROSS THE REGION THIS EVENING AND TONIGHT BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE STATE. HEAVY RAIN WILL BE SEEN WITH THE STORMS...AND LOCALIZED FLOODING WILL BE SEEN. WIDESPREAD RAIN AMOUNTS OF ONE TO THREE INCHES ARE EXPECTED WITH THE HEAVIEST AMOUNTS OVER THE SOUTH AND CENTRAL. LOCALIZED AMOUNTS ABOVE 3 INCHES WILL BE POSSIBLE WITH SOME OF THE SLOW MOVING STORMS. ISOLATED AREAS OF 3 INCHES TO AS MUCH AS 5 INCHES OF RAIN MAY BE SEEN IF THE STORMS MOVE OVER THE SAME AREAS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR SOUTHERN ARKANSAS. STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE. WHILE ANY PART OF THE STATE COULD SEE SEVERE WEATHER...ONCE AGAIN THE SOUTH APPEARS TO HAVE THE BEST CHANCE. ALL OF ARKANSAS IS IN A SLIGHT RISK OF SEVERE WEATHER BUT AREAS SOUTH OF A MENA TO HOT SPRINGS TO STUTTGART LINE WILL SEE AN ENHANCED THREAT OF SEVERE WEATHER. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THESE STORMS AND A TORNADO RISK ALSO EXISTS. WHILE THUNDERSTORMS WILL BE POSSIBLE ANYWHERE ACROSS THE STATE TODAY...THE STRONGEST STORMS ARE EXPECTED THIS EVENING AND DURING THE OVERNIGHT HOURS IN THE ENHANCED RISK AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS WILL BE MOVING EAST THURSDAY MORNING...AND GRADUALLY MOVE OUT OF THE STATE AS THE COLD FRONT PUSHES THROUGH ARKANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56/59
In the hours before
Local storm report, Mar 30, 7:51 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
751 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD WARD 35.03N 91.95W
03/30/2016 LONOKE AR SOCIAL MEDIA
STREET FLOODING WAS REPORTED IN WARD.
&&
57Local storm report, Mar 30, 7:52 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
752 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD JUDSONIA 35.28N 91.64W
03/30/2016 WHITE AR LAW ENFORCEMENT
SEVERE STREET FLOODING WAS REPORTED...WITH NUMEROUS ROADS
CLOSED.
&&
57Local storm report, Mar 30, 7:57 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
757 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM FLASH FLOOD BAUXITE 34.56N 92.52W
03/30/2016 SALINE AR AMATEUR RADIO
WATER WAS FLOWING OVER HIGHWAY 183 NEAR BAUXITE HIGH
SCHOOL.
&&
57Local storm report, Mar 30, 8:01 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
801 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN STEPROCK 35.43N 91.69W
03/30/2016 M4.25 INCH WHITE AR CO-OP OBSERVER
&&
57Local storm report, Mar 30, 8:20 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
820 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLASH FLOOD CABOT 34.97N 92.02W
03/30/2016 LONOKE AR OTHER FEDERAL
STREET FLOODING WAS REPORTED IN NEIGHBORHOODS AROUND THE
MOUNT TABOR AREA IN CABOT.
&&
57Special weather statement, Mar 30, 8:26 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
826 PM CDT WED MAR 30 2016
ARZ056-057-064-310215-
ARKANSAS AR-JEFFERSON AR-LINCOLN AR-
826 PM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ARKANSAS...
SOUTHEASTERN JEFFERSON AND NORTHEASTERN LINCOLN COUNTIES UNTIL 915 PM
CDT...
AT 825 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GRADY...OR 12 MILES NORTHEAST OF STAR CITY...MOVING NORTHEAST AT 25
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GOULD... GILLETT... GRADY...
LITTLE BAYOU METO PA...
WHITEFIELD... WOODVILLE...
DOUGLAS... LANGFORD... MERRISACH LAKE...
SARASSA... VARNER... AVERY...
FRESNO... REYDELL... BAYOU METEO STATE GA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN ARKANSAS.
LAT...LON 3406 9125 3401 9141 3401 9142 3400 9143
3401 9146 3399 9147 3397 9151 3398 9154
3396 9155 3391 9169 3406 9179 3431 9143
TIME...MOT...LOC 0125Z 237DEG 21KT 3403 9166
44The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:00 PM CDT | Tornado Warning | LZK | Desha, Drew | 45 min |
| Mar 30, 7:02 PM CDT | Special Weather Statement | LZK | Lincoln | 43 min |
| Mar 30, 7:07 PM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Hot Spring and 1 more | 3 hr |
| Mar 30, 7:08 PM CDT | Special Weather Statement | LZK | Lonoke | 52 min |
| Mar 30, 7:11 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew, Lincoln | 34 min |
| Mar 30, 7:17 PM CDT | Tornado Warning | LZK | Bradley, Cleveland, Drew, Lincoln | 43 min |
| Mar 30, 7:29 PM CDT | Flash Flood Warning | LZK | Cleveland, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 4 more | 6 hr |
| Mar 30, 7:42 PM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew | 48 min |
| Mar 30, 7:49 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 26 min |
| Mar 30, 8:07 PM CDT | Flash Flood Warning | LZK | Garland, Grant, Hot Spring, Pulaski, Saline | 3 hr |
| Mar 30, 8:26 PM CDT | Special Weather Statement | LZK | Arkansas | 49 min |
| Mar 30, 8:32 PM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 3 hr |
| Mar 30, 8:49 PM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Cleveland, Drew, Grant, Jefferson and 5 more | 3 hr |
| Mar 30, 9:00 PM CDT | Special Weather Statement | LZK | Arkansas | 45 min |
| Mar 30, 9:43 PM CDT | Special Weather Statement | LZK | Desha, Drew | 47 min |
| Mar 30, 9:50 PM CDT | River Flood Warning | LZK | Randolph | 72 hr |
| Mar 30, 9:50 PM CDT | River Flood Warning | LZK | Lawrence, Randolph | 63 hr |
| Mar 30, 10:15 PM CDT | Special Weather Statement | LZK | Arkansas | 45 min |
| Mar 30, 10:24 PM CDT | Special Weather Statement | LZK | Desha | 51 min |
| Mar 30, 10:25 PM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Desha, Drew, Lincoln | 3 hr |
| Mar 30, 10:53 PM CDT | Special Weather Statement | LZK | Desha | 37 min |
| Mar 30, 11:06 PM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew | 38 min |
| Mar 30, 11:09 PM CDT | Tornado Warning | LZK | Desha, Drew | 51 min |
| Mar 30, 11:15 PM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Hot Spring and 1 more | 3 hr |
| Mar 30, 11:45 PM CDT | Areal Flood Warning | LZK | Cleburne, Conway, Faulkner, Independence, Izard, Jackson and 8 more | 3 hr |
| Mar 31, 1:30 AM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Desha, Jefferson, Lincoln | 6 hr |
| Mar 31, 1:46 AM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie, Pulaski and 1 more | 6 hr |
| Mar 31, 7:11 AM CDT | Special Weather Statement | LZK | Scott | 34 min |
| Mar 31, 7:24 AM CDT | Special Weather Statement | LZK | Logan | 51 min |
| Mar 31, 8:38 AM CDT | Special Weather Statement | LZK | Perry | 52 min |
| Mar 31, 9:20 AM CDT | Special Weather Statement | LZK | White | 40 min |
| Mar 31, 9:22 AM CDT | Special Weather Statement | LZK | Independence | 38 min |
| Mar 31, 9:41 AM CDT | Special Weather Statement | LZK | Jackson | 49 min |
| Mar 31, 9:43 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 12 min |
| Mar 31, 9:46 AM CDT | Special Weather Statement | LZK | Faulkner, White | 44 min |
| Mar 31, 10:02 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, White | 17 min |
| Mar 31, 10:10 AM CDT | Special Weather Statement | LZK | Faulkner | 35 min |
| Mar 31, 10:17 AM CDT | Special Weather Statement | LZK | Pulaski | 43 min |
| Mar 31, 10:23 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 37 min |
| Mar 31, 10:47 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 28 min |
| Mar 31, 10:50 AM CDT | Special Weather Statement | LZK | Woodruff | 40 min |
| Mar 31, 11:02 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 43 min |
| Mar 31, 11:13 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, White | 32 min |
| Mar 31, 11:36 AM CDT | Special Weather Statement | LZK | Woodruff | 39 min |
| Mar 31, 2:01 PM CDT | Special Weather Statement | LZK | Jefferson | 44 min |
| Mar 31, 2:17 PM CDT | Severe Thunderstorm Warning | LZK | Jefferson, Lonoke | 43 min |
| Mar 31, 2:24 PM CDT | Special Weather Statement | LZK | Cleveland | 51 min |
| Mar 31, 2:30 PM CDT | Special Weather Statement | LZK | Grant | 45 min |
| Mar 31, 2:44 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 46 min |
| Mar 31, 3:07 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 38 min |
| Mar 31, 3:44 PM CDT | Special Weather Statement | LZK | Jefferson | 16 min |
| Mar 31, 4:29 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 35 min |
Nearby
Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.